# SDR FDEA202507111183

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N891FD
- Make and model: Boeing 777F
- Aircraft serial: 41440
- Aircraft time: 27,489 hours, 4,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 4777
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE CHECK FOUNDED LH DOOR 1  EMERLIGHT U/S.   AMM: 33-51-06-2-0  R&R'D LH BATTERY PACK IAW AMM 33-51-06-2-0. SYSTEM  OK.A/C OK FOR SERVICE.
